Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A steepest descent method for oscillatory Riemann-Hilbert problems


Authors: P. Deift and X. Zhou
Journal: Bull. Amer. Math. Soc. 26 (1992), 119-123
MSC (2000): Primary 35Q15; Secondary 35B40, 35Q53, 41A60
MathSciNet review: 1108902
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AN] Mark J. Ablowitz and Alan C. Newell, The decay of the continuous spectrum for solutions of the Korteweg-de Vries equation, J. Mathematical Phys. 14 (1973), 1277–1284. MR 0324237 (48 #2589)
  • [AS] M. J. Ablowitz and H. Segur, Asymptotic solutions of the Korteweg-deVries equation, Studies in Appl. Math. 57 (1976/77), no. 1, 13–44. MR 0481656 (58 #1757)
  • [BC] R. Beals and R. R. Coifman, Scattering and inverse scattering for first order systems, Comm. Pure Appl. Math. 37 (1984), no. 1, 39–90. MR 728266 (85f:34020), http://dx.doi.org/10.1002/cpa.3160370105
  • [B] V. S. Buslaev, Use of the determinant representation of solutions of the Korteweg de Vries equation for the investigation of their asymptotic behavior for large times, Uspekhi Mat. Nauk 34 (1981), 217-218.
  • [BS1] V. S. Buslaev and V. V. Sukhanov, Asymptotic behavior of solutions of the Korteweg-de Vries equation for large times, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 120 (1982), 32–50 (Russian, with English summary). Questions in quantum field theory and statistical physics, 3. MR 701550 (85f:35169)
  • [BS2] V. S. Buslaev and V. V. Sukhanov, Asymptotic behavior as 𝑡→∞ of the solutions of the equation 𝜓ₓₓ+𝑢(𝑥,𝑡)𝜓+(𝜆/4)𝜓=0 with a potential 𝑢 satisfying the Korteweg-de Vries equation. II, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 138 (1984), 8–32 (Russian, with English summary). Boundary value problems of mathematical physics and related problems in the theory of functions, 16. MR 755906 (86a:35122)
  • [I] A. R. Its, Asymptotics of solutions of the nonlinear Schrödinger equation and isomonodromic deformations of systems of linear differential equations, Soviet Math. Dokl. 24 (1981), 452-456.
  • [IN] Alexander R. Its and Victor Yu. Novokshenov, The isomonodromic deformation method in the theory of Painlevé equations, Lecture Notes in Mathematics, vol. 1191, Springer-Verlag, Berlin, 1986. MR 851569 (89b:34012)
  • [M] S. V. Manakov, Nonlinear Fraunhofer diffraction, Zh. Èksper. Teoret. Fiz. 65 (1973), 1392-1398. (Russian); transl. in Soviet Phys.-JETP, 38 (1974), 693-696.
  • [N] V. Yu. Novokshenov, Asymptotics as $ t \to \infty $ of the solution of the Cauchy problem for the nonlinear Schrödinger equation, Soviet Math. Dokl. 21 (1980), 529-533.
  • [ZM] V. E. Zakharov and S. V. Manakov, Asymptotic behavior of non-linear wave systems integrated by the inverse scattering method, Z. Èksper. Teoret. Fiz. 71 (1976), no. 1, 203–215 (Russian, with English summary); English transl., Soviet Physics JETP 44 (1976), no. 1, 106–112. MR 0673411 (58 #32546)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 35Q15, 35B40, 35Q53, 41A60

Retrieve articles in all journals with MSC (2000): 35Q15, 35B40, 35Q53, 41A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00253-7
PII: S 0273-0979(1992)00253-7
Article copyright: © Copyright 1992 American Mathematical Society